# SDR F3LA2022100300126

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 16,832 hours, 7,302 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPEARED TO BE FUME EVENT ON DOWN WIND SIDE LANDING    PERFORMED INSPECTION CABIM FOR ODOR, SMOKE OR FUME. NO SMOKE OR FUME NOTED AT THIS TOME IAW TSM 05-50-00-810-831-A AC OK FOR SERVICE - LP295768#3 ENGINE#1 RUN - PERFORMED ENGINE#1 IDLE RUN NO DEFECTS NOTED ALL PAREMETERS NORMAL NO FUME IAW 05-50-00-810-831-A;  #1 ENGINE#2 RUN REQUIRED - PERFORMED ENGINE IDLE RUN NO DEFECTS NOTED ALL PAREMETERS NORMAL NO FUME EVENT DONE IAW TSM 05-50-00-810-831-A
